# SDR UIEA2021041200878

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,410 hours, 14,051 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: NPN
- Part serial: NSN
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND EDP HYD LEAK ON OUTLET HOSE NEAR PYLON( REMOVED & REPLACED EDP HYD PRESSURE UNIT IAW AMM 71-00-02. LEAK CHECK GOOD AT THIS TIME IAW AMM 29-11-00 & 71-00-00. NO LEAKS NOTED AT THIS TIME.  )
